RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 5, Pages 658–672 (Mi mz10724)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Algebraic Properties of Solutions of Inhomogeneous Hypergeometric Equations

V. A. Gorelov

National Research University "Moscow Power Engineering Institute"

Abstract: Generalized hypergeometric differential equations of arbitrary order are considered. Necessary and sufficient conditions for the algebraic independence of solutions of collections of such equations, as well as of their values at algebraic points, are obtained.

Keywords: hypergeometric differential equation, algebraic independence of solutions, algebraic point, Galois group.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-2081.2014.1
1.756.2014/K
This work was supported by the Ministry of Education and Science of the Russian Federation (grant no. 1.756.2014/K) and supported in part by the Grant Council of the President of the Russian Federation (grant no. NSh-2081.2014.1).


DOI: https://doi.org/10.4213/mzm10724

Full text: PDF file (538 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:5, 663–675

Bibliographic databases:

UDC: 511.36
Received: 16.04.2015
Revised: 14.10.2015

Citation: V. A. Gorelov, “On the Algebraic Properties of Solutions of Inhomogeneous Hypergeometric Equations”, Mat. Zametki, 99:5 (2016), 658–672; Math. Notes, 99:5 (2016), 663–675

Citation in format AMSBIB
\Bibitem{Gor16}
\by V.~A.~Gorelov
\paper On the Algebraic Properties of Solutions of Inhomogeneous Hypergeometric Equations
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 5
\pages 658--672
\mathnet{http://mi.mathnet.ru/mz10724}
\crossref{https://doi.org/10.4213/mzm10724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507434}
\elib{https://elibrary.ru/item.asp?id=25865450}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 663--675
\crossref{https://doi.org/10.1134/S0001434616050059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977085421}


Linking options:
  • http://mi.mathnet.ru/eng/mz10724
  • https://doi.org/10.4213/mzm10724
  • http://mi.mathnet.ru/eng/mz/v99/i5/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “O znacheniyakh gipergeometricheskoi funktsii s parametrom iz kvadratichnogo polya”, Chebyshevskii sb., 20:2 (2019), 178–185  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:8
    References:39
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020